It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I finished up a 5 month course of accutane (80 mg/day) last month and I did experience joint pain for at least the last three months of taking the accutane. But, I had torn ligaments in my knee a month BEFORE starting accutane and limped around for a few months before finally starting physical therapy. Then I developed plantar fascitis which required more physical therapy (you might want to ****** it- after sitting for awhile extremely painful getting up - tons of heel pain). So...it was hard to distinguish what if any of it was caused by Accutane -

On the other hand I did have some finger.wrist pain (for example truying to open a twist bottle) and all over achiness not caused by anything obvious after being on Accutane for a few months and that has gone away thankfully. Sorry this is confusing but hope it helps a bit. Maureen.





All times are GMT -7. The time now is 11:15 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!